# SDR USAA2010050390881

- Difficulty date: April 21, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 22,848 hours, 8,442 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Part number: D0001019200000
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S1 - EES - R-1 DOOR DIMENSION "A" BETWEEN FINGER & STRIKER LEVER IS OUT OF ADJUSTMENT.  PERFORMED ADJUSTMENT OF DIMENSION "A" BETWEEN FINGER & STRIKER LEVER AT L-1 DOOR IAW A320 AMM 52-11-14-820-002.
